NYMC Faculty Publications

Title

Abdominal Wall Dyskinesia: Case Report

First Page

69

Last Page

72

Document Type

Case Report

Publication Date

2-14-2020

Department

Neurology

Abstract

The clinical presentation of repetitive choreiform involuntary movements of the anterior abdominal wall was first introduced as "belly dancer's dyskinesia." Etiologies of this rare condition include idiopathic causes, medication inducement, or post-abdominal surgery. We report a case of orobuccal stereotypic movements and abdominal wall dyskinesia secondary to prochlorperazine intake. The movements began 2 weeks after cessation of prochlorperazine. The patient took this dopamine receptor-blocking medication for 6 months to treat nausea due to chemotherapy. To our knowledge, abdominal wall dyskinesia as a tardive syndrome of prochlorperazine has not been previously reported.

This document is currently not available here.

COinS